# SDR UPS00831415

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 335 - 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,1 RT WING L/E LOWER EXTERNAL SKIN IS CRACKED AT THE DRAIN HOLE STA XFS335.750 AND XFS338.750.  REPAIRED AREA IAW DC8-5720-4087-B.
